# SDR ASAA2022122941310

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 24,885 hours, 7,747 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, THE MASTER CAUTION AND L SIDE (L20) WINDOW OVERHEAT ILLUMINATED. WE RAN THE QRH AND THE CAUTION EXTINGUISHED. 30 SECS LATER, CAUTION ILLUMINATED AGAIN & TURNED OFF ASSOCIATED WINDOW HEAT SWITCH AS DIRECTED BY QRH & CONTINUED THE FLIGHT. GROUNDED - YES. C/W OPS TEST OF WINDOW HEAT SYSTEM, CHECKS OK. C/W FIM PROCEDURES FOR L2 WINDOW HEAT, BIT VERIFY GREEN LIGHT ILLUM, NO ACTIVE FAULTS. WHC FAULT HISTORY FAULTED WINDOW TEMP SENSOR. WINDOW TEMP SENSOR RESISTANCE CHECKS OK. WIRING CHECK BETWEEN WHC AND L2 WINDOW CHECKS OK. GVI OF L2 COIL WIRE CHECKS OK,  AS A PRECAUTION, REPLACED COIL WIRE WITH NEW. WINDOW HEAT OPS CHECKS OK. REF  FIM 30-41 TASKS 801 & 811, AMM 30-41-00-200-801 & 30-41-00-710-801.
